# SDR COMA9710030

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120238
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Part number: KRP138112VT
- Condition: Malfunctioned
- Location: Lt Te Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP DISAGREEMENT UPON FLAP RETRACTION AFTER TAKEOFF.  REPLACED LT OUTBOARD FLAP ROLLERS 4 EACH.  OPERATIONAL CHECK GOOD.
